The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 18, Issue 3, 2002
Metadata
 

Outer and inner vanishing measures and division in $H^\infty + C$
Keiji Izuchi
pp. 511–540
Abstract | Full-Text PDF (261 KB) | Metadata

On independent times and positions for Brownian motions
Bernard de Meyer, Bernard Roynette, Pierre Vallois and Marc Yor
pp. 541–586
Abstract | Full-Text PDF (343 KB) | Metadata

Pointwise multipliers of Besov spaces of smoothness zero and spaces of continuous functions
Herbert Koch and Winfried Sickel
pp. 587–626
Abstract | Full-Text PDF (295 KB) | Metadata

Quasiconformal mappings of $Y$-pieces
Christopher J. Bishop
pp. 627–652
Abstract | Full-Text PDF (219 KB) | Metadata

Non-rectifiable limit sets of dimension one
Christopher J. Bishop
pp. 653–684
Abstract | Full-Text PDF (272 KB) | Metadata

Lebesgue points for Sobolev functions on metric spaces
Juha Kinnunen and Visa Latvala
pp. 685–700
Abstract | Full-Text PDF (168 KB) | Metadata

$L^p$ estimates for singular integrals with kernels belonging to certain block spaces
Hussain Al-Qassem and Yibiao Pan
pp. 701–730
Abstract | Full-Text PDF (272 KB) | Metadata

Global existence for the discrete diffusive coagulation-fragmentation equations in $L^1$
Philippe Laurençot and Stéphane Mischler
pp. 731–745
Abstract | Full-Text PDF (160 KB) | Metadata

Some questions on quasinilpotent groups and related classes
María Jesús Iranzo, Juan Medina and Francisco Pérez-Monasor
pp. 747–759
Abstract | Full-Text PDF (158 KB) | Metadata